# SDR REXA2009F00029

- Difficulty date: February 25, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 19,456 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED "GEAR DISAGREE" MESSAGE ON CLIMBOUT WHEN GEAR SELECTED UP.  QRH FOLLOWED AND RETURNED TO AIRPORT.  MX INSPECTED AIRCRAFT AND FOUND NOSE STRUT REQUIRED SERVICE.  SERVICED NOSE STRUT IAW MM AND PERFORMED OPS CHECK.   (K)
